# SDR REXA2022011900040

- Difficulty date: December 15, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 FROM APPROX FS 830 TO FS 985 IS CORRODED IN MULTIPLE SPOTS. - AFTER FURTHER EVALUATION CORROSION EXISTS IN MORE THAN ONE CROSS SECTIONAL AREA MAKING SEAT TRACK OUT OF LIMITS IAW CRJ 700 SRM 53-51-49-101-001-A01. LOCATED, DRILLED AND INSTALLED SEAT TRACK P/N 20276- 288-0-DA ON FS 830 TO FS 985 LBL9 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND CRJ 700 AMM 53-00-49-000/400-801-A17.
